# SDR COEA2019082082804

- Difficulty date: August 18, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 23,308 hours, 31,075 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Seal
- Part number: 3037223
- Condition: Failed
- Location: Agb
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 648 ENROUTE,  AIR TURNBACK,   AFTER TAKEOFF, THE NR 1 PACK FAULTED FOLLOWED BY A BURNING ODOR ON THE FLIGHT DECK AND SMOKE IN THE CABIN. CREW ELECTED TO RETURN TO HNL. EMERGENCY DECLARED. LANDED WITHOUT FURTHER INCIDENT.   MAINTENANCE DISCOVERED OIL ON NR 1 PACK COMPONENTS. REPLACED THE AGB CENTRIFUGAL CARBON SEAL. ENGINE RUNS PERFORMED. OPS AND LEAK CHECKS GOOD.
